# SDR CALA2021070901048

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 69,620 hours, 25,088 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540lbl40.87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540AND LBL 40.87 IS CRACKED. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 AND LBL 40 .87 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE NSA EMX NR 00085 AND HANGER NR 5866643  DATA WAS TRANSCRIBED FROM NSA EMX N/R 00085 AND HANGER NON ROUTINE 5866643  WORK ACC OMPLISHED BY V905004 INSPECTED BY V020312 SSFR REPORT FORM 46-00 28  ENTERED BY UAL INSPECTION U354651 7/7/21 INSPECTION COMPLETED
